Differentialgleichungen in Jordantripelsystemen.
Manuscripta mathematica, Tome 17 (1975), pp. 363-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__17_154376,
author = {Oda K\"uhn},
title = {Differentialgleichungen in {Jordantripelsystemen.}},
journal = {Manuscripta mathematica},
pages = {363--382},
year = {1975},
volume = {17},
zbl = {0322.17006},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__17_154376/}
}
Oda Kühn. Differentialgleichungen in Jordantripelsystemen.. Manuscripta mathematica, Tome 17 (1975), pp. 363-382. http://geodesic.mathdoc.fr/item/MM2_1975__17_154376/